| Catalog Number |
364606 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported after using bd vacutainer® acd solution a blood collection tubes, there was one tube that broke inside of the centrifuge.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
The following fields have been updated with corrected and/or additional information.D9: device available for evaluation: yes.H3: device eval by manufacturer? yes.D9: returned to manufacturer on: 20-apr-2026.Investigation summary: bd received samples for investigation, including 7 samples and 2 photos.The samples arrived with broken glass in the packaging; as a result, the packaging was not opened, and the samples could not be inspected due to safety concerns.The provided photos were evaluated and confirmed the customer's indicated failure mode.Additionally, 100 retained samples were visually inspected, with the stopper correctly placed on the tubes.Functional tests were conducted on 10 retained samples, and all tubes were found to be within specification limits with no issues identified.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: glass breakage.This complaint has not been confirmed for the indicated failure mode: draw volume.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description